Anacin
DESCRIPTION

Anacin is a drug designed to relieve pain. It belongs to the group of Analgesics and is better known as Aspirin and Caffeine. Each tablet contains 500 mg of Aspirin and 32 mg of Caffeine.

How It Works

This medication contains a mix of salicylate and a stimulant which functions to inhibit a number of chemical developments in your body that causes pains and aches. The incorporated caffeine works as an agent in increasing Aspirin’s capacity to rapidly reduce pains in any part of your body. The drug also prevents or reduces blood clots.

Uses

Headaches, fever, cramps, sprains, muscle pains, menstrual pains, toothaches, backaches, minor arthritis and inflammation caused by common colds are what Anacin is usually prescribed to treat. It is also known to treat chest pains and heart attacks.

Dosage

Anacin can be taken with or without food. Take the tablets with a full glass of water (8 oz) and avoid lying down for at least a half hour.

It is recommended that adults and children over 12 years of age take 2 tablets every 6 hours. It is not advisable to take more than 8 Anacin tablets within 24 hours.

Follow the directions of the doctor if Anacin has to be given to a child below 12 years of age.

Side Effects

An allergy to Aspirin and Caffeine can cause your face, tongue, throat or lips to swell, cause skin rashes and difficulty in breathing. If Anacin is taken and you experience any of the following, discontinue the drug and see a doctor immediately:

Nausea
Stomach pain
Hallucinations
Rapid breathing
Intestinal bleeding
Passing of urine or stools with blood
Continued fever for 3 or more days

Common side effects of Anacin are mild headaches, dizziness and heartburns. The drug is not known to have any major side effects. It is seldom that Anacin causes severe allergies.

Precautions

There are several precautions to be mindful of before taking Anacin.

Anacin should not be given to children or teenagers suffering from chicken pox or mumps. A medical reaction in such conditions can cause a rare sickness known as ‘Reye’s Syndrome in children.

Before taking Anacin, inform your doctor if you are having or have had any of the following problems.

Ulcers
Asthma
Heartburn
High Blood Pressure
Cardiovascular disease
Kidney problems
Hemophilia
Liver disease
Gout
Diabetes

Refrain from taking this medication of you have an allergy to Nonsteroidal Anti-Inflammatory medicines such as Advil, Lodine, Aspirin, Aleve, Ibuprofen, Orudis, and Naproxen.

With this intake of Anacin, Stomach bleeding can occur if:

You are above 60 years of age
You have a history of ulcers
You are taking an Anti-coagulant drug (Blood thinning)
You consume alcohol in excessive amounts on a day to day basis

Be certain to avoid this drug under circumstances mentioned above. Avoid alcohol if this drug is prescribed to you.

Self- Care

There is a high tendency for Aspirin and Caffeine to pass on to a baby through breast milk. Therefore, before taking Anacin inform your doctor if you are pregnant, breastfeeding or planning to have a baby.

Urispas
from $1.08 per pill
offer
Aspirin
from $20.39 per pill
offer
Artane
from $0.43 per pill
offer
Anacin
from $0.43 per pill
offer
Voveran
from $0.42 per pill
offer
Tegretol
from $0.50 per pill
offer